Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning Hill's derivation of the Lagrange equations of motion


Author: K. P. Williams
Journal: Bull. Amer. Math. Soc. 22 (1916), 455-457
DOI: https://doi.org/10.1090/S0002-9904-1916-02829-1
MathSciNet review: 1559828
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02829-1

American Mathematical Society